“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 766
School of Mathematics
  Title:   Steady vortex flows obtained from an inverse problem
  Author(s): 
1.  B. Emamizadeh
2.  F. Bahrami
  Status:   Published
  Journal: Bull. Aust. Math. Soc.
  Vol.:  66
  Year:  2002
  Pages:   213-226
  Supported by:  IPM
  Abstract:
In this paper we prove existence of solutions to an inverse semilinear elliptic partial differential equation. Physically, solutions represent stream functions of steady planar flows with bounded vortices. The kinetic energy functional is maximized over the set of rearrangements of a given function.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right